# SDR 08FDEA00518

- Difficulty date: February 19, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: ACA721613
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN WEB STA 590 TO STA 695 BRACKET HAS NUMEROUS NICKS.  FABRICATED NEW - 13 CLIP IAW DWG ACA 7216 REV L.  ALODINED CLIP IAW MD/DC-10-30 SRM 51-21-01 PG 25, VOL II.  PRIMED CLIP IAW MD/DC-10-30 SRM 51-21-01 PG 21, VOL II.  PAINTED CLIP IAW MD/DC-10-30 SRM 51-21-02 PG 8, VOL II.  INSTALLED CLIP IAW DAC DWG NR ACA 7216   REV L AND MD/DC-10-30 SRM 51-33-01 PG 25, VOL II.
